# SDR IPXA2020071457784

- Difficulty date: June 23, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 68,206 hours, 15,122 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Support Channel
- Part number: AJC78987
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C LT AFT FUSELAGE TO HORIZ STAB FAIRING SUPPORT CHANNEL IS CORRODED.  REMOVED, FABRICATED AND REPLACED CHANNEL IAW DWG AJC7898 AND SRM 51-31-00. (MINOR)
